# SDR AU970653

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 12037544001
- Condition: Damaged
- Location: Emerg Gear Sel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY LANDING GEAR SELECTOR VALVE `O' RING SEAL DAMAGED
